Unfortunately Lexapro doesn't work for everyone. The affect you're experiencing is not uncommon and your Dr may need to put you on something different. Lexapro caused more anxiety for me so I weaned off of it. Talk to your Dr about this and see what they can do to get you started on a different kind. Good Luck!
Hi Savannah, before giving up on it completely, think about this: did it help you at first? If so, you may benefit from an increased dose. Either way, mention to your doctor so you can get on your way to feeling better, whether it be from a higher dose or a different med. Here's to feeling better SOON!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I went off Lexapro in Dec..very slowly..now, I am depressed again...even worse..should I go back on?
Posted 22 Jan 2012 • 4 answers
Posted 30 Sep 2015 • 16 answers
Posted 16 Dec 2015 • 4 answers
Posted 20 Feb 2017 • 4 answers
Posted 7 Nov 2017 • 1 answer